# SDR SIMA20200520001

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,197 hours, 32,176 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE STICKY TO SET IT RELEASE.-C/A-LUBED PARKING BRAKE ACTUATOR IAW EMB 145MM 32-44-10.
